# SDR 0201365643

- Difficulty date: April 2, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 21,117 hours, 8,350 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Torque Box
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found crack in outboard side of pylon lower torque box upper aft corner at access panel 433AL. Repaired per EA 56-189401.
